The Open UniversitySkip to content
 

Squirals and beyond: substitution tilings with singular continuous spectrum

Baake, Michael and Grimm, Uwe (2014). Squirals and beyond: substitution tilings with singular continuous spectrum. Ergodic Theory and Dynamical Systems, 34(4) pp. 1077–1102.

DOI (Digital Object Identifier) Link: https://doi.org/10.1017/etds.2012.191
Google Scholar: Look up in Google Scholar

Abstract

The squiral inflation rule is equivalent to a bijective block substitution rule and leads to an interesting lattice dynamical system under the action of Z2. In particular, its balanced version has purely singular continuous diffraction. The dynamical spectrum is of mixed type, with pure point and singular continuous components. We present a constructive proof that admits a generalization to bijective block substitutions of trivial height on Zd.

Item Type: Journal Item
Copyright Holders: 2013 Cambridge University Press
ISSN: 1469-4417
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 36994
Depositing User: Uwe Grimm
Date Deposited: 27 Mar 2013 11:50
Last Modified: 07 Dec 2018 10:14
URI: http://oro.open.ac.uk/id/eprint/36994
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU